# SDR DALA2016042403250

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 22,708 hours, 12,278 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXECUTED AN AIR TURN BACK DUE TO THE LOSS OF CABIN PRESSURIZATION AT FL 320 WITH CABIN OXYGEN MASKS AUTOMATICALLY ACTIVATED, DROPPED.  EMERGENCY RETURN TO DEPARTURE WAS DECLARED AND LANDED UNEVENTFULLY.  REPLACED ENGINE-2 BLEED, SYS OVER PRESSURE VALVE, PRESSURE REGULATOR VALVE AND TEMP LIMIT THERMOSTAT.  CLEARED PREVIOUS MEL ON AIR PACK-1, THE REPLACEMENT OF THE PACK-1 FCV, FLOW CONTROL VALVE.
